# SDR UALA2010030900811

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 38,384 hours, 14,995 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-SEAT ROW 21L O2 MASKS - DOOR DID NOT OPEN DURING TEST. FROM BASE W-U R7210M.  SUPPLEMENTAL DATA UPDATE REPLACED DOOR, TEST STOP AND REINSTALLED ACTUATOR. OPS CHECKED GOOD AT SFOMB WRITEUP R7210M
